# SDR 2004UALA01256

- Difficulty date: December 27, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 51,762 hours, 30,269 cycles
- Engine: Ge CFM56*
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN L/E SKIN HAS A DENT AT LES 132.  DENT IS 1.55 BY 0.046 INCH DEEP.  DENT IS A ZONE 3 DENT. INSTALLED FLUSH REPAIR.
